Volume 57, Number 1
Previous Issue Next Issue

Ning Sun & Weishi Liu

10.4208/jms.v57n1.24.01

J. Math. Study, 57 (2024), pp. 1-23.

Preview Full PDF 651 7042 Abstract

Shixin Xu, Zilong Song, Robert Eisenberg & Huaxiong Huang

10.4208/jms.v57n1.24.02

J. Math. Study, 57 (2024), pp. 24-52.

Preview Full PDF 640 7216 Abstract

Robert S. Eisenberg, Luigi Catacuzzeno & Fabio Franciolini

10.4208/jms.v57n1.24.03

J. Math. Study, 57 (2024), pp. 53-70.

Preview Full PDF 569 6875 Abstract

Ran Huo, Yanyan Du & Junjie Huang

10.4208/jms.v57n1.24.04

J. Math. Study, 57 (2024), pp. 71-83.

Preview Full PDF 629 7092 Abstract

Tengfei Bai & Jingshi Xu

10.4208/jms.v57n1.24.05

J. Math. Study, 57 (2024), pp. 84-100.

Preview Full PDF 679 7377 Abstract

Durga Jang K.C., Dipendra Regmi, Lizheng Tao & Jiahong Wu

10.4208/jms.v57n1.24.06

J. Math. Study, 57 (2024), pp. 101-132.

Preview Full PDF 633 7148 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard